A Set of Mathematical Constants Arising Naturally in the Theory of the Multiple Gamma Functions
Junesang Choi
Abstract and Applied Analysis, 2012, vol. 2012, 1-11
Abstract:
We introduce a set of mathematical constants which is involved naturally in the theory of multiple Gamma functions. Then we present general asymptotic inequalities for these constants whose special cases are seen to contain all results very recently given in Chen 2011.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/121795.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/121795.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:121795
DOI: 10.1155/2012/121795
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().